# SDR 03FDEA01858

- Difficulty date: November 3, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FRAME IS DENTED AT STA 580 STR 24L.  REMOVED DAMAGE AT FRAME IN AREA OF 1 X 3 INCHES AT BS 580, STR 24L. FABRICATE THE DOUBLER MADE FROM 7075-T6 0.063 AND INSTALLED THE REPAIR DOUBLER IAW SRM 51-40-3.
